# SDR AALA201902159006

- Difficulty date: February 12, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 59,239 hours, 26,226 cycles
- Engine: Iae V2524A5
- Engine time: 56,436 hours, 24,870 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENGINE HIGH EGT WITH COMPRESSOR VANE FAULT.  ENGINE SHUTDOWN WITH A SINGLE ENGINE TIME 15 MINUTES. DIVERTED,  EMERGENCY WAS DECLARED. FLIGHT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE IAW JC 26L40071004, AND 26L000710.
